People always want to know if you’re dealing with sides. I’m on my fourth or fifth day now and I’ve had tachycardia and mild dizziness post dosage. The dizziness doesn’t really seem to be impacting me until I workout. They both seem to be beginning to lessen though. I’ve also been severely fatigued. My eyes just feel so heavy after taking them and I’ve been having difficulty staying awake, but my sleep quality is also horrible due to CPTSD so it may be unrelated. I was slightly hyptertensive previous to taking minox anyways so hopefully this will help out with that.
There are many side effects resulting from taking oral minoxidil like all drugs. You need to be aware of these side effects when you take this medication orally. There is even a dangerous rare risk of cardiac tamponade which can kill you if you don’t take care of symptoms of early heart failure. Don’t be your own doctor. Taking 5 mgs daily is higher than I recommend and is in the range where serious side effects can happen.